# SDR DALA2022101206570

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737
- Aircraft serial: 31986
- Aircraft time: 17,710 hours, 6,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9058749) DURING INSPECTION FOUND R1 DOOR AND 1ST CLASS RIGHT EMERGENCY LIGHTS INOP. INSTALLED NEW BATTERY. OPS TESTS GOOD.
